MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT®; SYRINGE, ANTISTICK
Model Number 15271
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
Rn administered bedtime dose of lantus to patient.Rn attempted to retract needle from insulin syringe per best practice and removed syringe from pt's abdomen.Rn noted that syringe did not retract.Rn and patient both safe and needle did not stick anyone.Rn attempted to retract needle once syringe removed from patient's abdomen, however the needle still would not retract.Packaging from needle saved.

Brand Name
VANISHPOINT®
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key8114953
Report Number8114953
Device Sequence Number1579896
Product Code FMF
UDI-Device Identifier00613703152701
UDI-Public(01)00613703152701
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/09/2018
Report Date (Section F) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15271
Device Catalogue Number15271
Device Lot NumberM171206
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/29/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/09/2018